# SDR NX4R00005

- Difficulty date: November 3, 2010
- Submitted: December 15, 2010
- Operation: General aviation
- Aircraft: N903ER
- Make and model: Diamon DA 42
- Aircraft serial: 42280
- Aircraft time: 1,321 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: D6028141200
- Condition: Cracked
- Location: Right
- Part time: 1,321 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSP, THE TECH NOTICED A WET FUEL STAIN UNDER THE RT AUX FUEL TANK.  WHEN THE TANK WAS REMOVED, THE TANK WAS FOUND TO BE CRACKED AROUND SEVERAL OF THE AFT SPOT WELD LOCATION ON THE LOWER AFT SURFACE OF THE TANK.
